Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had seizures. Taking keppra, dialantin. Feels weak, tired, sleepy and heavy headed. What's wrong?

My husband had seuizures, two weeks back. Now, he is on medication - using 6(500mg) Keppra and 3 (100mg) Dialantin, everyday. Today, since morning he is very weak and tired and he is more sleepy and telling that he is feeling heavy headed. I am worried that why he is more tired today? He usually takes nap everyday after and before lunch, but he skipped yesterday. Does his tiredness is due to that?
Asked On : Tue, 8 May 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

Your husband had seizures and now on anticonvulsant therapy, Levetiracetam and Phenytoin sodium the symptoms you have described may be due to effect of these drugs it is common to have drowsiness after taking these drugs.

This possible if he did not sleep yesterday then he is feeling heaviness in head.
He should take rest and then see if it helps.

If anything abnormal like headache or irritability or unsteady gait or coordination problem then you should report it to treating Physician to see if any dose adjustment is required.

He should take his medicines regularly at proper time to have full effect.

Hope this helps.
Wish him good health.
Take care.
Dr.Akhilesh Dubey M.D.

Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor